# SDR REXA201000252

- Difficulty date: November 5, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N8560F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7560
- Aircraft time: 20,880 hours, 17,881 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 601R14555105
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND ON THE LEFT WING OUTBOARD FLAP HINGE ARM ASSEMBLY ON THE P/N 601R14611-41 FITTING AT WS-264.  DAMAGE TO THE HINGE ARM FITTING CONSISTS OF GOUGING THAT MEASURES 0.75 INCH LONG BY FULL WIDTH OF FITTING WIDE WITH A MAXIMUM DEPTH OF 0.030 INCH.  REPAIRED IAW STS ENGINEERING EA 5-2010-250.
